# SDR ASOA201702101165

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND SEAT RAIL SEGMENT CORRODED. REMOVED CORRODED SEAT RAIL IAW AMM 53-00-49-000-801-A03. FABRICATED AND INSTALLED NEW SEAT RAIL IAW EC/TC & REO 670-53-00-343 REV M AND AMM 53-00-49-400-801-A03.
